# SDR IPXA2023051293204

- Difficulty date: April 19, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: ARB1717501
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING #5 SLAT I/B UPPER CORNER HAS KNIFE EDGE DAMAGED.REMOVED, FABRICATED AND REPLACED TRAILING EDGE AT THE L/H WING #5 SLAT IAW VTSAA EA 011-5740-01-A9954 I/R, UPS EO MD11-5750-86857-A DATED 05/12/23 (MINOR)
